# SDR YENA201803280153

- Difficulty date: March 28, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 45,242 hours, 15,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Misinstalled
- Location: Girt Bar
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE DISARMED DURING FLIGHT.   ADJUSTED THE L2 DOOR SLIDE ARM/DISARM HANDLE IAW MM 52-13-22, AND ADJUSTED THE SLIDE PROXIMITY SWITCH 7WN1 IAW MM 52-73-11.  FOUND THE AFT GIRT BAR FITTING NUT PLATE ATTACH PLATE INCORRECTLY INSTALLED.  REPAIRED THE ATTACH PLATE IAW SRM 51-40-00.
